# SDR DALA1131580917

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 60,679 hours, 47,125 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER AT STA 1442 AT VERT STAB L/E INTERNAL STRUCTURE.  REPLACED STIFFENER PER DWG 9911889 REV F.
